Because my prescription is rather strong, each examination I have requires an extra step (that also costs extra) - a retinal detachment examination. This is done by putting three different drops in my eyes, waiting 15min for my pupils to completely dilate, and then shine a now-nuclear-bright light in my eyes to look at the retina. The hardest part is keeping your eyes open while the light is shining in.
Well, so I thought. Now the side-effect is the hardest part. I've become temporarily far-sighted. Anything that has "normal-sized" print on it cannot be read by me unless it's at arms-length. I'm typing this right now only be feel (thankfully I'm pretty good at typing) 'cause I can't focus properly on the keys. The font size on my monitors here at work have gone from 9pt or 10pt to 14pt or 16pt now.
I was assured that this side-effect will wear off within a few hours. I'm hoping that "a few hours" occurs well before 4-ish. I've still got to bike home!